×

zbMATH — the first resource for mathematics

Found 51 Documents (Results 1–51)

100
MathJax
Theory Probab. Appl. 62, No. 2, 278-294 (2018); translation from Teor. Veroyatn. Primen. 62, No. 2, 345-364 (2017).
MSC:  60E15 60F05
PDF BibTeX XML Cite
Full Text: DOI
Theory Probab. Appl. 58, No. 1, 138-158 (2014); translation from Teor. Veroyatn. Primen. 58, No. 1, 152-176 (2013).
MSC:  60F05 60F99
PDF BibTeX XML Cite
Full Text: DOI
Theory Probab. Appl. 55, No. 2, 225-252 (2011); erratum ibid. 56, No. 1, 178-179 (2012); translation from Teor. Veroyatn. Primen. 55, No. 2, 271-304 (2010); erratum ibid. 56, No. 1, 205-206 (2011).
MSC:  60F05 60E15
PDF BibTeX XML Cite
Full Text: DOI
Theory Probab. Appl. 45, No. 2, 329-337 (2000) and Teor. Veroyatn. Primen. 45, No. 2, 395-403 (2000).
MSC:  60F05
PDF BibTeX XML Cite
Full Text: DOI
Zolotarev, V. M. (ed.) et al., Stability problems for stochastic models. Proceedings of the Fifteenth Perm seminar. Perm (Russia), June 2-6, 1992. Moskva: TVP. Front. Pure Appl. Probab. 3, 9-20 (1994).
MSC:  60F05
PDF BibTeX XML Cite
New trends in probability and statistics. Vol. 1, Proc. 23rd Bakuriani Colloq. in Honour of Yu. V. Prokhorov, Bakuriani/USSR 1990, 123-136 (1991).
MSC:  60B12 60F05
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification